# SDR ASAA0580243

- Difficulty date: May 9, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591008517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FORWARD ENTRY DOOR LEFT DOOR FRAME LOWER FINGER CRACKED.  REMOVED DAMAGE INSTALLED FILLER AND DOUBLER.  (M)
